Cayley fuzzy graphs on groups

Authors

  • JISHA MARY JOHN KAIMALIL HOUSE KTU
  • A RIYAS
  • K GEETHA

DOI:

https://doi.org/10.22199/issn.0717-6279-5828

Keywords:

Cayley fuzzy graph, Hamiltonian, Group of integers modulo n

Abstract

We investigate some properties of Cayley fuzzy graphs on groups in terms of algebraic structures. And we also discuss the connectedness on it. In this paper, we prove that the Cayley fuzzy graph induced by (Zm × Zn, +, ν) is the disjoint union of Cay(aH, R) provided ν(h) > 0 ∀ h ∈ H and ν(h′) =0 ∀ h′∈ Zm × Zn\H, where H is the cyclic subgroup of order n in Zm × Zn.

References

M. Akram and B. Davvaz, Strong intuitionistic fuzzy graphs, Filomat 26

(2012), 177-196.

J.N. Mordeson and P.S. Nair, Fuzzy Graphs and Fuzzy Hypergraphs

(2000), v. 46. Physica-Verlag, Heidelberg, New York,

http://dx.doi.org/10.1007/978-3-7908-1854-3

Murali Krishna Rao Marapureddy, FUZZY GRAPH OF SEMIGROUP,

BULLETIN OF THE INTERNATIONAL MATHEMATICAL VIRTUAL

INSTITUTE, ISSN (p) 2303-4874, ISSN (o) 2303-4955,

http://www.imvibl.org/bulletin.htm, Vol. 8(2018), 439-448,

DOI: 10.7251/BIMVI1803439R

A.Nagoor Gani and J.Malarvizhi, Isomorphism on Fuzzy Graphs, World

Academy of Science, Engineering and Technology, International Journal

of Mathematical and Computational Sciences, Vol:2, No:11, 2008.

N.M. Namboothiri, V.A. Kumar and P.T. Ramachandran, Cayley fuzzy

graphs, Far East Journal of Mathematical Sciences 73(2013), 1-15.

K.R. Parthasarathy, Basic graph theory, Tata Mc Grew Hill publishing

Co–New Delhi 1994

A. Riyas and K. Geetha, A study on hamiltonian property of cayley graphs

over non-abelian groups, International Journal of Mathematical Combinatorics. Vol.3 (2016) 142-146

A. Rosenfeld, Fuzzy graphs, fuzzy sets and their applications (L.A. Zadeh,

K.S. Fu, M.Shimura, Eds.), Academic Press, New York (1975), 77-95.

K. Sameena and M.S. Sunitha, Fuzzy graphs in fuzzy neural networks,

Proyecciones Journal of Mathematics, Vol.28, No3, 239-252.

Sunil Mathew and M.S. Sunitha, Fuzzy graphs: Basic concepts and applications, Lap Lambert Academic Publishing, 2012.

Talal Al-Hawary, Certain Classes of fuzzy graphs, EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, Vol. 10, No. 3, 2017,

-560, ISSN 1307-5543 – www.ejpam.com, published by New York Business Global.

A. A. Talebi, Cayley fuzzy graphs on the fuzzy groups, Comp. Appl.

Math. (2018) 37:4611–4632, https://doi.org/10.1007/s40314-018-0587-5.

Published

2024-06-19

How to Cite

[1]
J. M. J. KAIMALIL HOUSE, A RIYAS, and K GEETHA, “Cayley fuzzy graphs on groups”, Proyecciones (Antofagasta, On line), vol. 43, no. 4, pp. 927-933, Jun. 2024.

Issue

Section

Artículos

Most read articles by the same author(s)